MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/adm.0b013e318279737b

Медицинская библиотека · Journal of addiction medicine · 2013

Self-inflicted testicular amputation in first lysergic acid diethylamide use.

Blacha Christian, Schmid Markus M, Gahr Maximilian, Freudenmann Roland W, Plener Paul L, Finter Florian, Connemann Bernhard J, Schönfeldt-Lecuona Carlos

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Genital self-mutilation is a well-known phenomenon in patients with schizophrenia and has occasionally been described in patients with personality disorders or transsexuality. However, literature just provides few cases of genital self-mutilation related to the use of psychotropic substances.

CASE DESCRIPTION: A previously mentally healthy man (age, 32 years) performed manual amputation of both testes after first use of lysergic acid diethylamide in combination with alcohol consumption. Follow-up examination 6 month after the event did not reveal the development of a psychiatric disorder.

CONCLUSIONS

This report shows that a first and single use of lysergic acid diethylamide in combination with alcohol can cause intoxication with dramatic consequences.

Для цитирования: Blacha Christian, Schmid Markus M, Gahr Maximilian, Freudenmann Roland W, Plener Paul L, Finter Florian, Connemann Bernhard J, Schönfeldt-Lecuona Carlos. Self-inflicted testicular amputation in first lysergic acid diethylamide use.. Journal of addiction medicine. 2013. DOI: 10.1097/adm.0b013e318279737b.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.